PL EN
On the Bahadur Representation of Quantiles for a Sample from ρ*-Mixing Structure Population
 
Więcej
Ukryj
1
Department of Applied Mathematics, Lublin University of Technology, ul. Nadbystrzycka 38D, 20–618 Lublin, Poland
AUTOR DO KORESPONDENCJI
Dagmara Dudek   

Department of Applied Mathematics, Lublin University of Technology, ul. Nadbystrzycka 38D, 20–618 Lublin, Poland
Data publikacji: 01-07-2022
 
Adv. Sci. Technol. Res. J. 2022; 16(3):316–330
 
SŁOWA KLUCZOWE
DZIEDZINY
 
STRESZCZENIE
In this paper, we establish the strong consistency and the Bahadur representation of sample quantiles for ρ*-mixing random variables. Additionally, the asymptotic normality and the Berry-Esseen bound of sample quantiles for ρ*-mixing random variables are presented. Additionally, we provide the rate of convergence of sample quantiles to population counterparts. Moreover, numerical simulation is presented to ilustrate and verify obtained results.